The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the Darboux tangents

Author: V. G. Grove
Journal: Bull. Amer. Math. Soc. 53 (1947), 1186-1191
MathSciNet review: 0023588
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Abramescu, Sur les tangentes de Darboux d'une surface, Annales Scientifiques Universitatea Jassey, Section I vol. 27 (1941) pp. 283-288. MR 18932
  • 2. V. G. Grove, On canonical forms of differential equations, Bull. Amer. Math. Soc. vol. 36 (1930) pp. 582-586.
  • 3. V. G. Grove, The transformation of Čech, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 231-234. MR 9878
  • 4. E. P. Lane, A treatise on projective differential geometry, The University of Chicago Press, 1942. MR 7286

Additional Information


American Mathematical Society